# SDR DALA1114809878

- Difficulty date: February 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA STA 200-285 LBL-22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACK, ORIGINAL MAT. .090, REMOVED.090, 100 PERCENT MAT. LOST, OUT OF LIMITS IAW SRM 53-01 FIG 1.  REMOVED SEAT TRACK AND FABRICATED NEW LOCATED AND DRILLED IAW SRM 51-10-4.  INSTALLED IAW SRM 51-30-5 AND SRM 53-05 FIG 4.
